# SDR GAIA04064ST

- Difficulty date: March 26, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AN ANGLE CRACKED ON A PREVIOUS REPAIR TO THE AFT AIRSTAIR TORQUE BOX FS 1273 RBL 20.  INSTALLED L ANGLE REPAIR IAW BOEING 727 SRM 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
